# SDR DALA2023061204726

- Difficulty date: June 7, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2804399) MAIN CABIN LBL 45 SEAT TRACK LOWER SUPPORT IS CRACKED AT BS 727B. REMOVED AND REPLACED SEAT TRACK LOWER SUPPORT AT BS 727B LBL 45 IAW B737-900 SRM 51-40-02-0G.
